I have had it a few times now when I flare up badly....I think it helped the first time to restore my vision....but remember, steroids work about two weeks after you take them....
I've had it, three days in a row. I had more side effects than benefits. Make sure if you get it that you do the taper down! I didn't and I was really sick, I felt like I had the flu on steroids (pun not intended). I heard Acthar (sp) is a good alternative if need be.
I agree with @A MyMSTeam Member. I took it for Optic Neuritis and my vision was better within a couple of days. I took it for 3 days intraveinously at home. The nurse came to my home and "hooked me up". She left the injector in my arm and after the 3-day treatment was over, I took it out myself. Not particularly pleasant but not the end of the world. Then again, I'm not very squeemish.
I have had it twice for Optic Neuritis and within the next day or 2 the pain was gone and my vision was getting better.
I finished up with a 3 day infusion 2 1/2 weeks ago. The infusions themselves were easy, and I didn't have any side effects from it (other than my mouth tasting like copper during the three days). I was put on a tapering dose of Prednisone afterwards, and am on my last week of that. I honestly haven't noticed any changes in my symptoms. Luckily my symptoms were pretty mild to begin with (just some numbness in my fingertips and the electricity that shoots down my legs when I bend my neck), but I did have several large lesions in my brain and a few on my cervical spine that worried my neuro, which is why she recommended the immediate IV infusions in the first place.
We never share your personal information with anyone.